# SDR PCAA9900017

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 85540002001
- Condition: Cracked
- Location: Rudder
- Part time: 11,591 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BGM-DURING PERFORMANCE OF AN A1 INSPECTION THE TRAILING RUDDER WAS FOUND CRACKED IN TWO PLACES.  MAINTENANCE PERFORMED REPAIRS IAW BOMBARDIER RD8-55-158.
